# SDR IPXA11165730

- Difficulty date: March 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skid
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT WALKAROUND, FOUND TAIL SKID AND DRAIN PIPE DAMAGED.  TAIL STRIKE REPAIR DAMAGE PERFORMED IAW WOTD M-303681-EMBOD & EO A300-5100-43246-A.
